Avodart Faeces Discoloured Side Effect Reports
The following Avodart Faeces Discoloured side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Faeces Discoloured, can occur, and what you can do about them.
A side effect could appear soon after you start Avodart or it might take time to develop.
|Faeces Discoloured, Haematochezia|
This Faeces Discoloured side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old patient (weight:NA) experienced the following symptoms/conditions: benign prostatic hyperplasia. The patient was prescribed Avodart (dosage: 1cap Per Day), which was started on Dec 05, 2011. Concurrently used drugs:
|Abdominal Discomfort, Asthenia, Blood Thyroid Stimulating Hormone Increased, Diarrhoea, Faeces Discoloured, Fatigue, Frequent Bowel Movements, Insomnia, Localised Infection|
This Faeces Discoloured Avodart side effect was reported by a consumer or non-health professional from UNITED STATES on Nov 13, 2008. A male , 83 years of age, was diagnosed with
|Chest Pain, Electrolyte Depletion, Faeces Discoloured, Haemoglobin Decreased, Heart Rate Increased, Iron Deficiency, Neck Pain, Operative Haemorrhage, Prostate Examination Abnormal|
This is a Avodart side effect report of a 66-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: benign prostatic hyperplasia, who was treated with Avodart (dosage:.5mg Variable Dose, start time: Dec 01, 2003), combined with:
|Chest Pain, Faeces Discoloured, Haemoglobin Decreased, Heart Rate Increased, Neck Pain|
A 66-year-old patient (weight: NA) from with the following symptoms: benign prostatic hyperplasia started Avodart treatment (dosage: .5mg Variable Dose) on Dec 01, 2003. Soon after starting Avodart treatment, the consumer experienced several side effects, including:
Avodart Faeces Discoloured Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Avodart Faeces Discoloured Reviews
|Fri, 18 May 2012|
I think that its a trade off. We all want to be able to urinate easily. I think that the combination of Avodart and uroxatral probably accomplishes this. Uroxatral is almost immediate and I hope Avodart will do what its suppose to do (shrink prostate)
|Fri, 18 May 2012|
I'm a 63 year old and have been on Avodart and harnal(tamsulosin) for around 3 years.What bothers me now is the constant fatigue , light headedness, an unsteady walking gait, knee pain,poor vision and not to mention zero libido. I'm thinking of stopping Avodart to see whether these problems will go away.
|Thu, 12 Apr 2012|
I took Avodart for a a week and starting noticing severe anxiety. When I did a search on the Internet, I discovered so many comments from people with the same problem. I stopped taking it immediately because it freaked me out. I was taking if for hair loss and I noticed results quickly, so I'm disappointed in not being able to continue with treatment.
|Mon, 19 Aug 2013|
75yrs. Taking cialis Avodart for BPH right ear pain and neck muscles. At ear site.No hearing loss. A lot of fatigue.
|Mon, 27 Jun 2011|
when i take Avodart for BPH i start coughing dry cough and get shortness of breath when i stop taking it the clough disappear
|Fri, 12 Aug 2011|
|Sat, 13 Aug 2011|
husband has been taking Avodart for 3 years. Developed a tightness in lungs, dry, non-productive cough, lungs feel a burning sensation. Thorough heart echo tests done, stress test. chest x-ray, mri, blood work, pulmonary function tests all passed. Meeting with pulmonary specialist. Atrial fib, so taking spiriva to see if this helps. 68 years, active, plays raquetball frequently. Read your statement, samy, and wonder if Avodart is behind this. Maybe his body has had enough of this drug? Hasn't smoked for 20 years. What did you decide to do?
|Thu, 13 Oct 2011|
No samy, my problems with Avodart are joint pain and change in walking gait.